Back to Search
Start Over
Fixed point theorems of generalized contractions and their applications.
- Source :
- Annales Universitates Paedagogicae Cracoviensis. Studia ad Didacticam Mathematicae Pertinentia; 2022, Vol. 14, p5-11, 7p
- Publication Year :
- 2022
-
Abstract
- The paper presents some theorems about fixed points of nonexpansive mappings of certain convex subsets of Banach spaces, as well as examples of applications of these theorems, among others, to justify the correctness of the square roots approximation process in Heron's algorithm (from the 1st century AD). [ABSTRACT FROM AUTHOR]
- Subjects :
- FIXED point theory
GENERALIZATION
BANACH spaces
APPROXIMATION theory
SET theory
Subjects
Details
- Language :
- English
- ISSN :
- 20809751
- Volume :
- 14
- Database :
- Complementary Index
- Journal :
- Annales Universitates Paedagogicae Cracoviensis. Studia ad Didacticam Mathematicae Pertinentia
- Publication Type :
- Academic Journal
- Accession number :
- 169802563
- Full Text :
- https://doi.org/10.24917/20809751.14.1